# SDR SCNA20231129240

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 42,136 hours, 17,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 761004 -  PHOTOLUMINESCENT STRIP LOOSE AT ROWS 11 & 12ABC. -  RESOLUTION: RE-ATTACHED PHOTOLUMINESCENT STRIP AT SEAT ROWS 11 & 12ABC  REF AMM 33 51-15
